# SDR CALA2017033100757

- Difficulty date: March 27, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N15710
- Make and model: Boeing 737724
- Aircraft serial: 28780
- Aircraft time: 60,222 hours, 21,017 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW FRAME DAMAGED.  CUTOUT DAMAGED AREA AND ACCOMPLISHED REPAIR IAW EC/RA 5310-07094.
